MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9655405
Health Effect - Clinical Codes Anxiety (2328); Discomfort (2330); Reaction (2414)
Date of Event 05/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezj1722 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Nurse reported a patient reaction post picc insertion.They stated that the patient complained of chest heaviness, facial flushing, and anxiety.Nurse stated that the initial symptoms decreased after 10-20 seconds and that all symptoms resolved after 15 minutes.

Brand Name
GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5740149
Report Number3006260740-2016-00283
Device Sequence Number16265857
Product Code LJS
UDI-Device Identifier00801741036026
UDI-Public(01)00801741036026(17)171028(10)REZJ1722
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Catalogue Number9655405
Device Lot NumberREZJ1722
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;